Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Use of pigmin cream

i m using pigmin cream,..... it increasing my black spots on face
Asked On : Thu, 10 Feb 2011
Answers:  5 Views:  2277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi meghana;
please tell me why are you using pigmin cream;if it is a pigmentation cream can lead to such spots.I think you are getting these spots b'coz of hyperpigmentation.kindly give details so that we can help you properly
Answered: Fri, 11 Feb 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi!meghana jain,
Welcome to HealthcareMagic forum,
Meghna ,tel me how did you got these marks,is it freckles or have they developed after pimples or just a sunburn reaction,or just a scratch marks.If you can give a detail of the same then i can suggest you some treatment ,meanwhile start using a good sunscreen daily three times a day with atleast 25 spf ,which would at least not increase your problem.
take care,
Dr.chawda
Answered: Fri, 11 Feb 2011
I find this answer helpful
  User's Response
small black dots s der on my face... i didnt had pimple mn m nt havin also... but oly balack spots... i hd consulted some ayurvedic doctor... she suggested me tat... n also she got MAHATHIKTHAKAMLEPAM... bt i felt its becomin more...
Answered: Fri, 11 Feb 2011
  User's Response
thanku... neiter from pimples, nor sunburn....its just marks... very small bt many r deri in face n also many r der inside d skin, t can be noticed wen i deeply obsrve t, also its comin out daily n becomin more.... usually i dont apply anythin fr skin as my skin s very sensitive.. some doctor suggested tat cream n also 1 more MAHATHIKTHAKAMLEPAM.... i felt its increasin day by day... so wat shall i do? which one shal i continue or any new1? also everyouth scrubber s useful? please sugest me...:(:)
Answered: Fri, 11 Feb 2011
Dermatologist Dr. Bharat Chawda's  Response
Hi! meghna jain,
Welcome to HealthcareMagic forum,
If its increasing because of the cream which you are using then you are getting a post inflammatory pigmentation...but earlier to that you might be having probably freckles.Kindly consult a skin specialist in your city for proper guidance.Meanwhile you can use a good medicated sunscreen like UV-AVO daily thrice.
take care,
Dr.chawda
Answered: Mon, 14 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor